# SDR RRXA991052

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nutplate
- Part number: 3750539501
- Condition: Misinstalled
- Location: Bs 500 - 520
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NUTPLATES INSTALLED WHICH ARE NOT BEING USED, FUSELAGE, BETWEEN STA 500 AND STA 520, BETWEEN LONGERONS 35 LEFT AND 35 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR STRAP AND DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06161.
